# SDR ASAA2015031210937

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 31,363 hours, 9,487 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8243922002
- Part serial: 01017152
- Condition: Failed
- Location: Cabin Pressure
- Part time: 43,634 hours, 19,455 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRES PANEL DITG REEAOUT STUCK AT 340-345 IN BOTH AUTO AND ALT MODES.  ACFT GROUNDED. VERFIED DISCREPANCY.  REMOVED AND INSTALLED NEW CPC MODULE ON P5 PANEL.  REF 21-31-02-000-801.  INSTALL REF 21-31-02.  OPS CHEKS PERFORMED.  SYS CHECKS NORMAL.
